zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On robust stability of neutral systems with time-varying discrete delay and norm-bounded uncertainty. (English) Zbl 1073.93043
A delay-dependent stability criterion for linear neutral systems with time-varying discrete delay and with norm-bounded uncertainty is obtained. The criterion is expressed in the form of a LMI. Two numerical examples are given.

MSC:
93D09Robust stability of control systems
93C23Systems governed by functional-differential equations
34K40Neutral functional-differential equations
15A39Linear inequalities of matrices
WorldCat.org
Full Text: DOI
References:
[1] Bellen, A.; Guglielmi, N.; Ruehli, A. E.: Methods for linear systems of circuits delay differential equations of neutral type. IEEE transactions on circuits and systems 46, 212-216 (1999) · Zbl 0952.94015
[2] Boyd, S.; Ghaoui, L. El.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in systems and control theory. (1994) · Zbl 0816.93004
[3] Cao, Y. -Y.; Sun, Y. -X.; Cheng, C. W.: Delay-dependent robust stabilization of uncertain systems with multiple state delays. IEEE transactions on automatic control 43, 1608-1612 (1998) · Zbl 0973.93043
[4] Gu, K.; Niculescu, S. -I.: Additional dynamics in transformed time-delay systems. IEEE transactions on automatic control 45, 572-575 (2000) · Zbl 0986.34066
[5] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equation. (1993) · Zbl 0787.34002
[6] Han, Q. -L.: Robust stability of uncertain delay-differential systems of neutral type. Automatica 38, 719-723 (2002) · Zbl 1020.93016
[7] Kim, J. -H.: Delay and its time-derivative dependent robust stability of time-delayed linear systems with uncertainty. IEEE transactions on automatic control 46, 789-792 (2001) · Zbl 1008.93056
[8] Lien, C. -H.; Yu, K. -W.; Hsieh, J. -G.: Stability conditions for a class of neutral systems with multiple time delays. Journal of mathematical analysis and applications 245, 20-27 (2000) · Zbl 0973.34066
[9] Moon, Y. S.; Park, P.; Kwon, W. H.; Lee, Y. S.: Delay-dependent robust stabilization of uncertain state-delayed systems. International journal of control 74, 1447-1455 (2001) · Zbl 1023.93055
[10] Niculescu, S. -I.: On delay-dependent stability under model transformations of some neutral linear systems. International journal of control 74, 609-617 (2001) · Zbl 1047.34088
[11] Park, P.: A delay-dependent stability criterion for systems with uncertain time-invariant delays. IEEE transactions on automatic control 44, 876-877 (1999) · Zbl 0957.34069
[12] Verriest, E. -I., & Niculescu, S. -I. (1997). Delay-independent stability of linear neutral systems: A Riccati equation approach. In L. Dugard, E. I. Verriest (Eds.), Stability and control of time-delay systems, LNCIS, Vol. 228 (pp. 92-100). London : Springer. · Zbl 0923.93049